Journal article icon

Journal article

Inverting operations in operads

Abstract:
We construct a localization for operads with respect to one-ary operations based on the Dwyer-Kan hammock localization [2]. For an operad O and a submonoid of one-ary operations W we associate an operad LO and a canonical map O → LO which takes elements in W to homotopy invertible operations. Furthermore, we give a functor from the category of O-algebras to the category of LO-algebras satisfying an appropriate universal property.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.topol.2017.12.011

Authors


More by this author
Institution:
University of Oxford
Department:
Merton College
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Topology and its Applications Journal website
Volume:
235
Pages:
130–145
Publication date:
2017-12-07
Acceptance date:
2017-04-18
DOI:
EISSN:
1879-3207
ISSN:
0166-8641
Pubs id:
pubs:694278
URN:
uri:6e69d9d5-12a8-4267-98ac-ef2f6a2eb90b
UUID:
uuid:6e69d9d5-12a8-4267-98ac-ef2f6a2eb90b
Local pid:
pubs:694278

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP